Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Swollen lymph nodes behind ears, infection, breathlessness. Prescribed antibiotics. Cause of concern?

My wife has been diagnoised with a swollen lymph nodes near her left ear.We did refer her to a ortho yesterday and he did say that this is due to some infection and presribed antibiotics . Also asked us to get back after 5 days. Last week for few days she has some breathlessness and sinc elast 2 days, could see this swollen lymphs. Question I have is that is this something to woory, is this curable and is an Ortho the right consultant for these issues
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
ent specialist is right consultant for you
you must have infection in throat ear or sinuses which led to ln enlargement
which can cause breathless
or your antibiotics may be causing as antibiotics are not need in this condotion
get xray done pns waters view
tab metrogyl 200 mgm bd
tab singular 10 mgm bd
syp ventrolin 1/2 tsf bd
syp mucaine gel 2 tsf tds
do 3 week
after that treat sinus
ln will take time to go
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor